# SDR SIMA20160119002

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 228 hours, 132 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT PITCH INDICATION WENT AMBER DASH.  AUTO PILOT OFF, NO MAIN TRIM OR STBY AVAILABLE.  REF PITCH TRIM FAIL CHECKLIST WE GOT ONE, MAIN BACK.  UPON LANDING FLIGHT CONTROL NO DISPATCH CAUTION ILLUMINATED.  PERFORMED FLIGHT CONTROL RETURN TO SERVICE TEST IAW AMM 27-00-00-070-801-A.  OPERATIONS TESTED GOOD.  PERFORMED TRIM CONTROL ADJUSTMENT TEST IAW AMM 27-03-04-710-801-A.  OPERATIONS TESTED GOOD.
